Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Headaches, strong vertigo, vision unclear. What could have happened?

Hello - i am a healthy 49 y.o. woman, no prescription drugs , no smoking/drinking, only otc pain relievers for occasional headaches . Today I was driving and had a feeling of very strong vertigo , but instead of it lasting for a second or so, it lasted for close to 5 minutes. My vision seemed as though it was doing the same thing as the feeling in my head, so I couldn t see clearly to drive (not blurry, though). I pulled off the road & sat for a few minutes & the feeling persisted. It went away after about 5 minutes, & I feel completely fine now. Any idea what that may have been? My husband thinks I should go to the doctor, but I m not sure how he d even figure out what it was. Thank you!
Asked On : Sat, 21 Apr 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
As age related kindly get your routine Investigations:BSL,BP,ECG,OPTHALMIC CHECKUP
The cause for above episode may be

Change in your spec number

Transient Ischaemic Attack(TIA)

Consult Physician
Answered: Sat, 21 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor